# SDR CA000804011

- Difficulty date: July 23, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Beech P35
- Aircraft time: 3,840 hours
- Engine: Cont IO470N
- Propeller: Mcauly 2A36C23
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Part number: ES4147
- Condition: Broken
- Location: Diode Plate
- Part time: 20 hours
- Component: Alternator, Ford, 10300J
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) TWO LEGS OF STATOR WINDING BROKE AT DIODE PLATE.  RESULTS NO ALTERNATOR OUTPUT.  (X)
